# SDR U2RA4534578071

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,499 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Burned Out
- Location: Emergency Light
- Part time: 55,499 hours, 18,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN BETWEEN SEATS 11ABC AND 12ABC DOES NOT ILLUMINATE DURING EMERGENCY LIGHT TEST. BULB BURNED OUT.
